Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/74886
Title: A mechanically-based proof of the arithmetic mean harmonic mean inequality
Authors: Padrón, Miguel A. 
Plaza, Ángel 
UNESCO Clasification: 1205 Teoría de números
220503 Elasticidad
Keywords: 97M50
Arithmetic mean
Harmonic mean
Inequality
Msc: 97H30
Issue Date: 2021
Journal: International Journal of Mathematical Education in Science and Technology 
Abstract: Many proofs of the arithmetic mean harmonic mean inequality have been proposed based on the rich connections between mathematics and physics. Sometimes the Arithmetic Mean Harmonic Mean inequality is proved by using electric networks. In this note, we use a simple set of two springs, instead of four springs which would be the equivalent set to those using electric networks.
URI: http://hdl.handle.net/10553/74886
ISSN: 0020-739X
DOI: 10.1080/0020739X.2020.1827175
Source: International Journal of Mathematical Education in Science and Technology [ISSN 0020-739X], v. 52(8), p. 1250-1252
Appears in Collections:Artículos
Show full item record

Page view(s)

56
checked on Jun 25, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.